I do not take prednisone often but I do have it handy because I occasionally get fluid buildup in the eustachian tube in my ear which causes pressure and loud ringing. The last time I got an injection for it (a few months ago) but this time I'm just taking the pill. My doctor recommends to take 20mg twice a day for 3 or 4 days. So, I am on day 2 and have only taken 1 pill last evening and 1 pill this morning. I woke up with joint pain in my hips. After taking the 1st (cumulatively the 2nd dose) this morning my pain has gotten increasingly worse and down to my feet. I do remember this happening with the injection I got last time as well. Is there something I should be concerned about? I am currently being evaluated for autoimmune diseases so if this coincides with any, any info would be great. Thank you.
Sorry to hear about the terrible reaction you are having with prednisone. You should perhaps
stop taking it. I have been on prednisone now for 8 years. I started with 1000mg and now am
down to 4mg. I was diagnosed with an autoimmune disease in 2010 that almost killed me.
I am doing better now, but I do have have all sorts of side effects but have been able to cope.
For me, it keeps my eosinophyils normal which part of the white blood cells low to prevent infections of the internal organs and is also an anti inflammatory. I hope you get a better
medication for your condition.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2015 • 1 answer
Posted 12 Jul 2016 • 1 answer
Posted 14 Sep 2016 • 1 answer
Posted 14 Dec 2016 • 0 answers
Posted 11 Sep 2017 • 1 answer